On a diophantine equation involving quadratic characters
Compositio Mathematica, Tome 57 (1986) no. 3, pp. 383-403
Cet article a éte moissonné depuis la source Numdam
@article{CM_1986__57_3_383_0,
author = {Dilcher, Karl},
title = {On a diophantine equation involving quadratic characters},
journal = {Compositio Mathematica},
pages = {383--403},
year = {1986},
publisher = {Martinus Nijhoff Publishers},
volume = {57},
number = {3},
mrnumber = {829328},
zbl = {0584.10008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1986__57_3_383_0/}
}
Dilcher, Karl. On a diophantine equation involving quadratic characters. Compositio Mathematica, Tome 57 (1986) no. 3, pp. 383-403. http://geodesic.mathdoc.fr/item/CM_1986__57_3_383_0/
